Jump to content

Photo

Struggling With The Regimen

dry skin acne redness trouble help

2 replies to this topic

#1 K.Fitz55

K.Fitz55

    New Member

  • Members
  • Posts & Likes
    Posts: 4
    Likes: 0
About Me
  • Joined: 13-April 10

Posted 23 June 2014 - 11:12 AM

I have been on the regimen for 2 months now and I am having a hard time. My skin has not improved and is very VERY dry. The problem is I can't seem to get past even just a half pump of benzoyl peroxide without my face becoming crusty and dry. Is there something I am doing wrong? I know to not start so fast but I figured that just a half pump of BP was the slowest I could possibly start. I have been waiting for my skin to adjust but it has been 2 months and so far there are no signs of it getting used to my treatment.

I follow the regimen precisely and use A LOT of moisturizer. Anywhere from 6-9 pumps of moisturizer and about 12 drops of jojoba a day and I still remain dry. Is the regimen just not for me? Or is there something I should be doing differently?

Please help!

#2 CeruleanCity

CeruleanCity

    Junior Member

  • Members
  • Posts & Likes
    Posts: 25
    Blog Entries: 45
    Likes: 42
About Me
  • Gender:Female
  • Location:Southern California
  • Interests:Lounging around, playing games, makeup & skincare.
  • Joined: 05-August 12

Posted 23 June 2014 - 02:09 PM

wow half a pump? that's actually a lot to start off with x: I personally started with a pea sized amount so my skin could adjust. 



#3 Brandy

Brandy

    Senior Member

  • Regimen Assistance
  • Posts & Likes
    Posts: 20,209
    Likes: 229
About Me
  • Gender:Not Telling
  • Joined: 27-February 05

Achievements

     

Posted 23 June 2014 - 02:26 PM

Crusting could be a sign of allergy. If your skin is as irritated as you said, you should probably discontinue and see your doctor for advice on whether you are having an adverse reaction.







We're all in this together.





0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users